Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A quantitative estimate of the total effect in the simplest multilinear queuing systems

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. A. Borovkov,Asymptotic Methods in Queuing Theory, Wiley, New York (1984).

  2. 2.

    T. I. Ivchenko, V. A. Kashtanov, and I. N. Kovalenko,Queuing Theory [in Russian], Vysshaya Shkola, Moscow (1982).

Download references

Additional information

Translated fromProblemy Ustoichivosti Stokhasticheskikh Modelei. Trudy Seminara, 1988, pp. 140–142.

The author is grateful to V. V. Kalashnikov for helpful critical comments.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tsitsiashvili, G.S. A quantitative estimate of the total effect in the simplest multilinear queuing systems. J Math Sci 57, 3328–3329 (1991). https://doi.org/10.1007/BF01099035

Download citation

Keywords

  • Quantitative Estimate
  • Total Effect